# SDR ABOA2016F00033

- Difficulty date: November 22, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N560EL
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600049
- Aircraft time: 8,621 hours, 7,329 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pressure Switch
- Part number: 38581501
- Part serial: 1651
- Condition: Failed
- Location: Brakes
- Part time: 8,621 hours, 7,329 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AFTER EXTENDING LANDING GEAR THE, POWER BRAKE LOW PRESSURE AND ANTI-SKID INOPERATIVE WARNING ANNUNCIATORS ILLUMINATED AND REMAINED ILLUMINATED. CYCLING THE LANDING GEAR DID NOT CHANGE THE CONDITION. FLIGHT CREW DETERMINED THAT NORMAL BRAKING WOULD NOT BE AVAILABLE AND ELECTED TO DECLARE EMERGENCY WITH ATC AND DIVERTED FOR LONGER RUNWAY.  ACFT COMPLETED SAFE LANDING USING THRUST REVERSERS, SPOILERS AND EMERGENCY BRAKES. TROBLESHOTTING DETERMINED BRAKE PRESSURE SWITCH FAULTY NOT ALLOWING POWER BRAKE MOTOR TO START AFTER BRAKE PRESSURE DROPPED BELOW 900 PSI.  BRAKE PRESSURE SWITCH, PN 38-581501, SN 1651 WAS REPLACED.
